# SDR 95ZZZX2997

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N103TF
- Make and model: Beech 200BEECH
- Aircraft serial: BB649
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing Cup
- Condition: Wrong Part
- Location: Nr 3 Mlg
- Part time: 150 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF BRAKE ASSY, BEARINGS ON NR 3 MAIN WHEEL ASSY WOULD NOT REASSEMBLE CORRECTLY.  DURING INVESTIGATION,  FOUND INCORRECT BEARING CUPS WERE INSTALLED NOT ALLOWING THE BEARING TO SEAT IN THE CUPS PROPERLY.  TIMKEN BEARING PN 13600LA WAS INSTALLED WITH TYSON 1362XL CUP ON INBOARD WHEEL HALF AND SKF 13621XL ON OUTBOARD WHEEL HALF.  WARNING GIVEN ON TIMKEN BEARING PACKAGE WARNS AGAINST THIS PRACTICE.
